So according to your answers and my evaluations of my risks, I didn't have any pregnancy risks. Also I take my birth control pills (Lo Loestrin Fe) perfectly according to your standards for about 6-7 months, so even if I did have a risk they would be lower.
However, normally my withdrawl bleeding comes around the 26th ish day towards the end of my pack and is normal red bleeding. But this month I had lots of brown stuff and slightly red streaks on my tampon (sorry for graphic) four days earlier than normal. I've had about 4-5 days of this.
Is this something to be concerned about if it was within a week? And is it brown and light red bleeding due to my body finally getting used to the pill?
It's hard to know exactly what causes these slight changes in your period blood, (the brown stuff is still blood, it's just older bits of it).
A withdrawal bleeds, and the spotting between, however can very often be different from the periods you experience when not using hormonal contraception. This could be the way your periods will be for now, or it could be part of the transition, or you could find that things just continue to vary.
The only way to know however is to wait and see if a pattern emerges or not.
It's not so exciting but it's pretty much the only way! I hope that helps.
Posts: 594 | From: Leeds UK | Registered: May 2011
| IP: Logged |
Just FYI, menstural periods and withdrawal bleeds aren't actually all blood, not even close. That's only part of what that flow is, which is one reason why what it looks like can vary so much.
It's uterine lining, both in fluid and not fluid form, as well cervical mucus and vaginal fluids.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 67055 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.